MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS ACT VIALED WHOLE BLOOD CONTROL; PLASMA, COAGULATION CONTROL

ACCRIVA DIAGNOSTICS ACT VIALED WHOLE BLOOD CONTROL; PLASMA, COAGULATION CONTROL
Model Number QCACT
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The lot number provided by the customer was not valid.Therefore, the date of manufacture, lot number and expiry date are unknown.Process evaluation could not be performed.
 
Event or Problem Description
Occupational health nurse reported a needle stick injury sustained by an end user performing qc testing with a hemochron 801 act tube coagulation system.While withdrawing the qc material from the qcact vial, the needle slipped and punctured the end user's middle finger on her left hand.The end user squeezed the involved body part and washed it with soap and water three times.The end user also applied providone iodine.No additional management was administered by the occupational health nurse.
 
Additional Manufacturer Narrative
Lot number e7tca004.
 
Event or Problem Description
Follow-up #1.

Brand Name
ACT VIALED WHOLE BLOOD CONTROL
Common Device Name
PLASMA, COAGULATION CONTROL
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS
6260 sequence drive
san diego CA 92121
MDR Report Key7325813
Report Number2250033-2018-00005
Device Sequence Number16169146
Product Code GGN
UDI-Device Identifier10711234102206
UDI-Public10711234102206
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K882481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQCACT
Device Catalogue NumberQCACT
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1